ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Jayadevan, Anoop and Patnaik, LM (1999) Fault-tolerant characteristics and topological properties of a hierarchical network of hypercubes. In: International Journal of High Speed Computing, 10 (1). pp. 1-17.

This list was generated on Mon Nov 24 21:06:49 2014 IST.